# SDR AWXA200500059

- Difficulty date: December 24, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654681282
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF LT AFT OUTBOARD SHEAR WEB BETWEEN BS 996 AND BS 1005, LBL 39 TO LBL 42, WL 208.  MAINTENANCE REMOVED CORRODED SHEAR WEB FROM BS 996 TO BS 1005, LBL 39 TO LBL 42; FABRICATED A NEW REPLACEMENT SHEAR WEB PER DWG 65-46812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3, 4 & 8.
